# SDR COMA9910018

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159A
- Make and model: Emb EMB-120RT
- Aircraft serial: 120159
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Guide
- Part number: 12038075003
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE UPPER CABLE GUIDE FITTING ON THE CARGO DOOR WAS FOUND TO HAVE SEVERE EXFOLIATION CORROSION.  CORROSION WAS APPROX .1875 IN DEPTH OVER AN AREA OF 1X .50.  THE FITTING WAS REPLACED WITH A SERVICEABLE FITTING AS PER EMB MAINTENANCE MANUAL CHAPTER 20.
